# SDR 99ZZZX4235

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N112BC
- Make and model: Piper PA-42
- Aircraft serial: 428001027
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spring
- Part number: 72674002
- Condition: Broken
- Location: Nlg Steering
- Part time: 4,080 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE OUT OF SIX SPRING STEEL PLATES WERE BROKEN ON LEFT SIDE OF ASSEMBLY AND CHAFING ON PITOT/STATIC RIGID LINES AND LEFT SIDE OF WHEELWELL.
